# SDR SWIA201801144759

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 38,031 hours, 32,400 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Weak
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH.  REMOVED AND REPLACED HYDRAULIC PUMP 3A IAW AMM. OPS CHECKED GOOD, NO LEAKS NOTED.  PERFORMED GEAR SWINGS IAW AMM. OPS CHECKED GOOD
